Make an appointment:
Specialty
(i.e. Dermatologists)
Location

Can this be anxiety?

I have had an on going problem with nausea, dizziness, heart racing, head pounding, bp high, and have lost weight even though I eat all the time. This happens when I am not stressed and more when I am stressed. I went to ER after almost a month of this and they say its anxiety and send me home. Today I have weird bumps in back/ roof of mouth. Is this signs of anxiety??? I have never been on meds and not much has changed in my every day life. I have also been moody up and down and it is putting a strain on my marriage. PLEASE HELP! I have not felt good in a while!
This is a good question. It is very important that you make an appointment with your primary care doctor to discuss your symptoms and have a full history and physical. Depending on what your doctor discovers during your visit, he or she may order additional testing such as blood work. The symptoms you are describing can be a sign of many different medical conditions, many of which the ER would have ruled out, such as a heart attack or pulmonary embolus. Make sure to ask your doctor if the ER tested your thyroid levels, as hyperthyroidism can cause palpitations, dizziness, high BP, weight loss, etc. The bumps in your mouth are likely unrelated to what is going on otherwise, however, make sure you point these out to your doctor. Anxiety often manifests in many physical symptoms. It is also often characterized by stress, mood changes, depression, insomnia or other changes in your sleep, appetite changes, and heart palpitations. Again, it is very important to seek medical care as soon as possible to get a correct diagnosis and obtain appropriate treatment. In the meantime, avoid caffeine and alcohol as these can worsen your symptoms, and try to drink plenty of water and get plenty of rest.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.

Other Psychiatrists